Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Jackson, KY

May 11, 2015Martin County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 11, 2015, 5:02 PM EDT for Martin County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 5:02 PM EDT (21:02 UTC)
Expired
May 11, 2015, 5:30 PM EDT
In force
28 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Martin County, KY

The radar

The Charleston,WV radar (KRLX), 83 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WUUS53 KJKL 112102
SVRJKL
KYC159-112130-
/O.NEW.KJKL.SV.W.0039.150511T2102Z-150511T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
502 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARTIN COUNTY IN NORTHEASTERN KENTUCKY...

* UNTIL 530 PM EDT

* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COALPOINT...
  OR NEAR INEZ...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WARFIELD...BRADBURY...BEAUTY...MCCLURE...PRINCE...LOVELY...
  COALPOINT...PILGRIM...MOREE...OPPY...HODE...ANDY...PREECE...DAVELLA
  AND KERMIT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3775 8232 3771 8253 3779 8258 3789 8243
      3786 8242 3783 8240 3781 8240 3782 8239
      3777 8233 3776 8233 3776 8231
TIME...MOT...LOC 2101Z 241DEG 25KT 3779 8247 

HAIL...1.00IN
WIND...60MPH

$$

HAL
1 follow-up statement
939 
WWUS53 KJKL 112125
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT MON MAY 11 2015

KYC159-112134-
/O.EXP.KJKL.SV.W.0039.000000T0000Z-150511T2130Z/
MARTIN KY-
525 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARTIN COUNTY WILL
EXPIRE AT 530 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.

LAT...LON 3775 8232 3771 8253 3779 8258 3789 8243
      3786 8242 3783 8240 3781 8240 3782 8239
      3777 8233 3776 8233 3776 8231
TIME...MOT...LOC 2123Z 241DEG 25KT 3779 8247 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:30 PM EDT, 32 minutes earlier.

Area forecast discussion, May 11, 4:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
430 PM EDT MON MAY 11 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 350 PM EDT MON MAY 11 2015

A FEW STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS THE REGION
THIS AFTERNOON. THIS PROMPTED A SEVERE THUNDERSTORM WATCH FOR
PORTIONS OF THE CWA WITH MAIN THREAT BEING DAMAGING WINDS AND
HAIL. THESE STORMS HAVE FIRED UP IN A MODERATELY UNSTABLE
ENVIRONMENT WITH SBCAPE AOA 1000 J/KG...SOME DEWPOINTS IN THE LOW
TO MID 60S...AND LOW LEVEL LAPSE RATES AROUND 8 C/KM. ALSO SOME
EXTRA HELP WITH LIFT FROM WEAK UPPER LEVEL WAVES MOVING THROUGH
THE FLOW. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SUBSIDE
TONIGHT...AS BOUNDARY LAYER HEATING BEGINS TO DROP OFF. OVERNIGHT
WE COULD SEE POTENTIAL FOR SPRINKLES AS THE FRONT FINALLY SWEEPS
ACROSS THE REGION...HOWEVER LEFT THIS OUT OF THE GRIDS AT THIS
POINT WITH LOWER CONFIDENCE ON LEFT OVER MOISTURE.

MOVING INTO YOUR TUESDAY HIGH PRESSURE WILL BUILD ACROSS THE OHIO
VALLEY. THIS WILL USHER IN COOLER AND CLOSER TO NORMAL TEMPS FOR
YOU TUESDAY WITH HIGHS GENERALLY IN THE LOW TO MID 70S. THIS HIGH
WILL ALSO USHER IN DRYER AIR WITH CLEARING SKIES FROM WEST TO EAST
THROUGH THE DAY ON TUESDAY. TUESDAY NIGHT WILL BE COOLER WITH
CLEAR SKIES AND LOWS GENERALLY IN THE UPPER 40 TO NEAR 50.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 430 PM EDT MON MAY 11 2015

MODELS ARE GENERALLY IN BETTER AGREEMENT TODAY THROUGH DY5/FRI AND
THEN DIVERGE A BIT FROM THERE. BUT OVERALL LARGE SCALE PATTERNS
STILL LOOK SIMILAR ALOFT WITH A SERIES OF SHORTWAVES DIGGING OUT A
MEAN TROUGH OVER THE WEST COAST...WESTERN CONUS. AT TIMES SHORTWAVE
DISTURBANCES EJECT NORTHEASTWARD ACROSS THE PLAINS AND INTO THE
GREAT LAKES REGION AS ADDITIONAL ENERGY DROPS INTO THE DEEP
SOUTHWEST CARVING OUT THE AFOREMENTIONED TROUGH...CUTOFF LOW OVER
THE DEEP SOUTHWEST.

MID/UPPER LEVEL RIDGING IN COMBINATION WITH SFC HIGH PRESSURE WILL
KEEP OUR WEATHER DRY THROUGH THURSDAY. FIRST SHORTWAVE OUT OF THE
SOUTHWEST WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS BACK
INTO THE AREA BY LATE THURSDAY NIGHT...EARLY FRIDAY MORNING.
ADDITIONAL SHORTWAVE ENERGY ROUNDING THE TOP OF A MEAN EASTERN CONUS
RIDGE WILL KEEP OUR WEATHER WARM...MUGGY AND UNSETTLED THROUGH THE
REMAINDER OF THE EXTENDED PERIOD. AFTER A COOL START WEDNESDAY...
TEMPERATURES WILL RUN ABOVE NORMALS. COUNT ON AT LEAST CHANCE POPS
FROM FRIDAY THROUGH TO THE END OF THE FORECAST WINDOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 133 PM EDT MON MAY 11 2015

THIS AFTERNOON WE HAVE SEEN CONVECTION FIRE UP ACROSS PORTIONS OF
EASTERN KY. THESE ISOLATED TO SCATTER STORMS WILL BE THE BIGGEST
CONCERN FOR THE NEXT FEW HOURS. IT DOES LOOK LIKE THERE COULD BE
TWO ROUND...ONE ONGOING CONVECTION MORE DIURNALLY DRIVEN UNDER
MODERATELY UNSTABLE ENVIRONMENT...TWO THE COLD FRONT AND ANY
OUTFLOWS AHEAD OF THE FRONT. THE SECOND LINE IS IN QUESTION GIVEN
THAT STORMS HAVE ALREADY FIRED AND COULD TAP OUT THE CURRENT
UNSTABLE ENVIRONMENT. THE BIGGEST THREAT FROM THIS AVIATION WISE
LOOKS TO BE THE POTENTIAL FOR GUSTY WINDS AND REDUCED VIS.
OTHERWISE OVERNIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIE
OFF WITH DAYTIME HEATING AND FRONT SWEEPING ACROSS THE REGION.
THE OTHER ISSUE TONIGHT WILL BE POTENTIAL FOR FOG AND/OR LOW
STRATUS DECK. RIGHT NOW PLAN TO KEEP LOW STRATUS DECK WITH
POTENTIAL FOR AT LEAST MVFR CEILINGS OVERNIGHT INTO EARLY
TUESDAY. HIGH PRESSURE WILL RETURN TOMORROW WITH CLEARING SKIES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DJ
LONG TERM...RAY
AVIATION...DJ
Hazardous weather outlook, May 11, 4:25 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
425 PM EDT MON MAY 11 2015

KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119-
122330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...INEZ
425 PM EDT MON MAY 11 2015

...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS
THROUGH THIS EVENING.

KYZ087-088-118-120-122330-
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND...
HARLAN...JENKINS...WHITESBURG...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
425 PM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. SOME STORMS MAY BECOME STRONG. ISOLATED SEVERE
THUNDERSTORMS WILL ALSO BE POSSIBLE WITH THE MAIN THREAT BEING
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS
THROUGH THIS EVENING.

DJ/RAY

In the hours before

Special weather statement, May 11, 4:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT MON MAY 11 2015

KYZ107-109-112045-
JOHNSON-MAGOFFIN-
411 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...

AT 411 PM EDT...A STRONG THUNDERSTORM WAS OVER HARGIS...OR 8 MILES
NORTHEAST OF SALYERSVILLE...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...BROWNLOW...STAFFORDSVILLE...GRAYFOX...ELNA...BOONS
CAMP...KERZ...OFFUTT...QUOD...EVER...NIPPA...BALLOT...TUTOR KEY...
FLAT FORK...BARNROCK...WINIFRED...CONLEY...CHESTNUT...WHEELERSBURG
AND LEATHA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN KENTUCKY.

&&

LAT...LON 3785 8267 3782 8265 3772 8300 3789 8309
      3787 8304 3789 8304 3786 8301 3788 8298
      3790 8299 3789 8296 3794 8298 3799 8289
      3796 8282 3789 8268 3788 8262
TIME...MOT...LOC 2011Z 244DEG 28KT 3785 8297

HAL
Local storm report, May 11, 4:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
437 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     MOUNT STERLING          38.06N 83.95W
05/11/2015                   MONTGOMERY         KY   911 CALL CENTER

            A TREE WAS BLOWN DOWN AND ACROSS TIPTON ROAD.

&&

AR
Special weather statement, May 11, 4:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT MON MAY 11 2015

KYZ116-117-112115-
CLAY-LESLIE-
443 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT CLAY AND LESLIE COUNTIES...

AT 442 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIDMORE...OR 15 MILES
SOUTHWEST OF HYDEN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HYDEN...QUEENDALE...ROARK...ESSIE...STINNETT...HOSEA...WENDOVER...
MOZELLE...HOSKINSTON...CHAPPELL...CREEKVILLE...SPRING CREEK...
GARDNER...DRYHILL...ASHER...BIG FORK...ASHERS FORK...SANDY FORK...
SMILAX AND ICE CLIFF.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3694 8351 3696 8359 3696 8361 3701 8365
      3723 8337 3705 8319 3693 8351
TIME...MOT...LOC 2042Z 234DEG 25KT 3699 8355

HAL
Special weather statement, May 11, 4:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT MON MAY 11 2015

KYZ044-051-052-112130-
BATH-ROWAN-FLEMING-
447 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT BATH...ROWAN...FLEMING...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS OVER PEASTICKS...OR OVER
OWINGSVILLE...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD...OWINGSVILLE...MARSHALL...SALT LICK...GRANGE CITY...HAYS
CROSSING...CHRISTY...PEASTICKS...RINGOS MILLS...SHARKEY...MUNSON...
BOURBON FURNACE...HILDA...PRESTON...CROOKS...MOORE'S FERRY...RAMEY...
SLATE VALLEY...TRIPLETT AND PLUMMERS LANDING.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
117 AND 148.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL KENTUCKY.

&&

LAT...LON 3835 8337 3832 8336 3832 8334 3830 8333
      3828 8333 3825 8331 3821 8330 3805 8378
      3812 8384 3840 8347 3838 8345 3840 8341
TIME...MOT...LOC 2046Z 237DEG 36KT 3813 8371

AR
Local storm report, May 11, 4:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
452 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     6 W OWINGSVILLE         38.14N 83.87W
05/11/2015                   BATH               KY   911 CALL CENTER

            TREE DOWN ON HIGHWAY US 60

&&

JCARICO
Special weather statement, May 11, 4:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
454 PM EDT MON MAY 11 2015

KYZ119-112130-
MARTIN-
454 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT MARTIN COUNTY...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS OVER PRINCE...OR NEAR
INEZ...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARFIELD...BRADBURY...MCCLURE...PRINCE...BEAUTY...DAVELLA...LOVELY...
COALPOINT...PILGRIM...MOREE...HODE...PLEASANT...OPPY...ANDY...
PREECE...KERMIT AND CRUM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.

&&

LAT...LON 3770 8256 3776 8261 3791 8246 3790 8243
      3787 8241 3786 8242 3783 8240 3781 8240
      3782 8239 3777 8233 3776 8231
TIME...MOT...LOC 2054Z 234DEG 27KT 3777 8252

HAL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:53 PM EDTSpecial Weather StatementJKLPulaski67 min
May 11, 1:39 PM EDTSpecial Weather StatementJKLMcCreary36 min
May 11, 1:56 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne, Whitley3 hr
May 11, 2:23 PM EDTSpecial Weather StatementJKLJackson37 min
May 11, 2:38 PM EDTSpecial Weather StatementJKLPowell37 min
May 11, 2:45 PM EDTSpecial Weather StatementJKLClay30 min
May 11, 2:48 PM EDTSpecial Weather StatementJKLLee, Owsley27 min
May 11, 3:03 PM EDTSpecial Weather StatementJKLMcCreary27 min
May 11, 3:06 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Wolfe24 min
May 11, 3:32 PM EDTSpecial Weather StatementJKLMorgan28 min
May 11, 3:40 PM EDTSpecial Weather StatementJKLMagoffin35 min
May 11, 3:48 PM EDTSpecial Weather StatementJKLWayne27 min
May 11, 3:58 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle47 min
May 11, 4:04 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Leslie41 min
May 11, 4:07 PM EDTSevere Thunderstorm WarningJKLBath, Montgomery38 min
May 11, 4:11 PM EDTSpecial Weather StatementJKLJohnson34 min
May 11, 4:20 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin40 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningJKLFleming34 min
May 11, 4:43 PM EDTSpecial Weather StatementJKLLeslie32 min
May 11, 4:47 PM EDTSpecial Weather StatementJKLBath, Rowan43 min
May 11, 4:54 PM EDTSpecial Weather StatementJKLMartin36 min
May 11, 4:59 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie29 min
May 11, 6:30 PM EDTSpecial Weather StatementJKLPike60 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.